# SDR DALA201902110871

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 73,289 hours, 54,324 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON VERTICAL STABILIZER LEADINGEDGE SKIN RH SIDE STA ZFS 17.65. VERTICAL STABILIZER LEADINGEDGE SKIN RH SIDE STA ZFS 17.65 WAS REPAIRED PER ER/A 575282-14 REV. ORIG. AND ETI-88-19-008 REV.1. PERFORM GENERAL VISUAL INSPECTION EVERY "C" CHECK, NOT TO EXCEED 24 MONTHS PER ER/A 575282-14 REV. ORIGINAL SEC II . REPETITIVE INSPECTION WILL BE FOLLOWED UNDER LOG NBR 0936865. (LP0938410)
